Uniform ultimate boundedness of the solutions of third-order nonlinear differential equations


Tunc C.

KUWAIT JOURNAL OF SCIENCE & ENGINEERING, vol.32, no.1, pp.39-48, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2005
  • Journal Name: KUWAIT JOURNAL OF SCIENCE & ENGINEERING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.39-48
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

We obtain some sufficient conditions which ensure that all solutions of son-le nonlinear third-order differential equations are uniformly ultimately bounded.